# SDR IPXA2016082107280

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,863 hours, 7,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072700400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 1 AFT LEFT CORNER DAMAGED.  REPAIRED IAW SRM 53-10-20-201 PARA 8A.
